# SDR SWAA2013081619285

- Difficulty date: August 1, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,641 hours, 45,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME CRACKED AT STATION 277, BETWEEN STRINGER 2L & STRINGER 2R.  R&R FRAME IAW SRM.
